# SDR CA990614069

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-202
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Part number: 1231003
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO PDU FOUND SMOKING.  UNIT REPLACED.  UNITS ARE MADE BY TELAIRE.  SEE TELAI RE SIL 25-100.  SEE AIRBUS SB A330-25-3108.
